RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 1, Pages 3–25 (Mi izv1761)  

This article is cited in 6 scientific papers (total in 6 papers)

On the semidirect imbedding problem with nilpotent kernel

V. V. Ishkhanov


Abstract: In this paper it is shown that the semidirect imbedding problem with nilpotent kernel has a solution in the field sense for number fields.
Bibliography: 11 titles.

Full text: PDF file (2275 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:1, 1–23

Bibliographic databases:

UDC: 519.4
MSC: Primary 12A55; Secondary 12A60, 12A65, 12G05, 20J05, 12B25, 12B20
Received: 10.11.1974

Citation: V. V. Ishkhanov, “On the semidirect imbedding problem with nilpotent kernel”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976), 3–25; Math. USSR-Izv., 10:1 (1976), 1–23

Citation in format AMSBIB
\Bibitem{Ish76}
\by V.~V.~Ishkhanov
\paper On the semidirect imbedding problem with nilpotent kernel
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 1
\pages 3--25
\mathnet{http://mi.mathnet.ru/izv1761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=414519}
\zmath{https://zbmath.org/?q=an:0372.12015}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 1
\pages 1--23
\crossref{https://doi.org/10.1070/IM1976v010n01ABEH001675}


Linking options:
  • http://mi.mathnet.ru/eng/izv1761
  • http://mi.mathnet.ru/eng/izv/v40/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Roy Meshulam, Jack Sonn, “A quantitative version of a lemma of shafarevich-ishkhanov”, Communications in Algebra, 27:3 (1999), 1255  crossref
    2. D. D. Kiselev, “Ultrasolvable covering of the group $Z_2$ by the groups $Z_8$, $Z_{16}$ and $Q_8$”, J. Math. Sci. (N. Y.), 219:4 (2016), 523–538  mathnet  crossref  mathscinet
    3. D. D. Kiselev, “On ultrasolvability of $p$-extensions of an abelian group by a cyclic kernel”, J. Math. Sci. (N. Y.), 232:5 (2018), 662–676  mathnet  crossref  mathscinet
    4. D. D. Kiselev, “Metatsiklicheskie $2$-rasshireniya s tsiklicheskim yadrom i voprosy ultrarazreshimosti”, Voprosy teorii predstavlenii algebr i grupp. 32, Zap. nauchn. sem. POMI, 460, POMI, SPb., 2017, 114–133  mathnet
    5. D. D. Kiselev, A. V. Yakovlev, “Ultrarazreshimye i silovskie rasshireniya s tsiklicheskim yadrom”, Algebra i analiz, 30:1 (2018), 128–138  mathnet  elib
    6. D. D. Kiselev, “Ultrasoluble coverings of some nilpotent groups by a cyclic group over number fields and related questions”, Izv. Math., 82:3 (2018), 512–531  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:123
    Full text:39
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019